# SDR HNAA2024052000424

- Difficulty date: May 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRANGE ODOR REPORTED IN FWD CABIN BY FA IN DESCENT.  ODOR DISAPPATED BUT RETURNED ON GROUND FACT  18MAY24  16:52  PHL RAN BOTH PACKS TO TRY AND DUPLICATE ODOR. COULD NOT DUPLICATE. UPON INSPECTION FOUND FWD 2 PAX L/H CABIN CEILING LIGHTS WERE BURNT ALONG WITH CORRESPONDING HARNESS.  RAR LAMP, BALAST,  AND HARNESS PER AMM 33-21-06
